Feeling weird if I don't take my meds by a certain time of day...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 1/26/2008 9:54 PM (GMT -7)   
Ok... I don't know what the deal with this is... but for some reason if I wait to take my meds til two or three in the afternoon (which I usually do) I feel really weird.  My head will start to feel foggy and almost faint... like I"m having derealization of some sort.
 
I'm on Lexapro and Lorazepam and after I take my meds I'm fine but before that ... well it's hard to explain how my head feels...
 
maybe it's just like an internal clock telling me I need to take my meds or something
 
Any ideas?
 
By the way I need to reiterate that my boredom is increasing with pregnancy... EXTREMELY lol.. I'm 16 weeks along now and going CRAZY with boredom yet I'm too lazy to do anything... lol
 

Twiggygal~


"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 
 
 
Help support Healing Well and its' forums and chatrooms... donate today.... http://www.healingwell.com/donate/


Jan Marie
Veteran Member


Date Joined Sep 2005
Total Posts : 1663
   Posted 1/27/2008 7:09 AM (GMT -7)   
Hi Twiggy.  I think this is kind of normal.  When I wake up I feel horrible, difficult to explain how I feel, just horrible!  I take my Effexor and within 10 to 15 minutes I feel better.  I know that Effexor has a very short half-life (the time it stays in your system) so I guess that is why.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/27/2008 9:35 AM (GMT -7)   

Twiggy, it could just be a quirk but perhaps changing the time you take your meds might help.

I have played around with mine and some I take in the morning and the rest at night.

You may need to take up knitting..........lol, little pink and blue booties.
Hugs to you my friend.

 


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/27/2008 10:16 AM (GMT -7)   
I agree it is prolly to do with taking your meds at that time ....
I do as Kitt does take in the am and then in pM and that works for me

YA gotta take up some hobbies lil Lady and there are some that are not too strenuous ....GET out a walking and get that baby some great frsh air and exercise ya know Amber Lyn is gonna be spoiled EH............

Email me I am going to do some Booties .......
Luvs ya sweetie ...tons and tons........

Luvs
Lyn ( auntie )
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns
    www.healingwell.com Donate today to keep HW helping others
 
                     
 


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 1/27/2008 1:47 PM (GMT -7)   

hmmm okay... I will try taking them 3 hours before I normally do first...

and see what happens...

I have 4 more weeks to find out if I should knit either pink or blue booties... I'm praying I'll be knitting pink lol

But I have no idea HOW to knit lol

 

I would describe the feeling as what Jan said... just awful... my head feels all screwed up and foggy and I feel almost dizzy and I just can't function... weird... and I will feel tingly (cold chills or pin pricks all over) and anxious too..

 I just took my meds about 20 mins ago and still feel screwed up but it should go away in 20 mins.

 

TG~



"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 
 
 
Help support Healing Well and its' forums and chatrooms... donate today.... http://www.healingwell.com/donate/


Jan Marie
Veteran Member


Date Joined Sep 2005
Total Posts : 1663
   Posted 1/27/2008 3:02 PM (GMT -7)   
Yup, Twiggy, that's exactly how I feel!!


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 1/27/2008 3:23 PM (GMT -7)   
Twiggy i feel like that too sometimes.I take my meds at around the same time every day usually in the AM,but if i take them in the afternoon i feel the way you are desrcibing especially when i was taking paxil.Not as bad on zoloft. Once you find out what time is best for you to take them,take them at the same time everyday try not to stray away from that time.Also i want to thank you!! You answered a question that i had been wanting know for years.Can you take anti-anxiety meds while your pregnant? I guess so,you do.See i dont have any kids and were talking about trying(32 years old) and ive always wondered could i still take my meds while pregnant. c-ya twiggy good luck to ya!!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:12 AM (GMT -7)
There are a total of 2,732,428 posts in 301,019 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
186 Guest(s), 3 Registered Member(s) are currently online.  Details
chacha, Stanislav, JaxCalvin


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer